Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

35 year old concerned about mild chest pain. Pain in the knee, bicep and stomach. Heart disease?

I am 35 years old male. I dont drink or smoke .I eat only vegetarian food. Nobody had heart disease in my family. I have mild chest pain(left side) from last 4-5 days.There is a small variation in the pain with time. some times I get light pain at my right knee and right bicep. I have little pain at upper abdominal. I had problem of gas earlier. But, it is used to go within 1-2 days after medicine.It is not decreased even after taking antacids from last 3 days. It is not sharp pain. Is it because some heart disease? or gas? pls guide me..
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
If you are not hypertensive and have no previous history of heart disease then it is less likely that pain is arising from heart.
The symptoms you are referring are due to GERD (gas) for that you are already taking antacid.
You should avoid spicy food, caffeine, carbonated drinks and smoking.
Do not go to bed right after taking meals.
Use extra pillows during sleep.
You may use H2 blockers or PPI along with antacid.
Take Vit B12 supplements and
You should check your Vitamin B12 blood levels as you are vegetarian.
You are advised to consult your doctor for further information
Hope it helps.
Take Care!
Answered: Thu, 28 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Pulmonologist Dr. Satyadeo Choubey 's  Response
Hi raviprakashi
symptoms may be due to hyperacidity but you must go for ECG to rule out any cardiac problem.
you may try proton pump inhibitor like omeprazole if you have not tried it.

best wishes
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor